English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14337812      Online Users : 127
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19776

    Title: A Minimax Distribution Free Procedure for Stochastic Inventory Models with a Random Backorder Rate
    Authors: 歐陽良裕;Ouyang, Liang-yuh;Chuang, Bor-ren
    Contributors: 淡江大學經營決策學系
    Date: 1999-09
    Issue Date: 2009-11-30 12:21:36 (UTC+8)
    Publisher: Operations Research Society of Japan
    Abstract: The stochastic inventory models analyzed in this paper involve two models that are continuous review and periodic review in which the backorder rate is a random variable. For these two models with a mixture of backorders and lost sales, we respectively assume that their mean and variance of lead time demand and review period demand are known, but their probability distribution are unknown. Instead of having a stockout cost term in the objective function, a service level constraint is added to the models. We develop a procedure to find the optimal solution for each case. Furthermore, the sensitivity analysis is performed.
    Relation: Journal of the Operations Research Society of Japan 42(3), pp.342-351
    Appears in Collections:[Department of Management Sciences] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback